About DJPS    Editorial Board    Advisory Board    Secretary of Journal    Events & News         

 

DJPS

Diyala Journal For Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.1302.202A

Diyala Journal For Pure Sciences DJPS

ISRA Impact Factor:3.715

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 13, Issue 2, Part 1 , April. 2017

 

Compactness in probabilistic Hilbert space

 

Waffa faeik  keidan

 

Year: 2017, Volume: 13, Issue: 2, Part: 1

 

Pages: 203-214, DOI: http://dx.doi.org/10.24237/djps.1302.202A

 

Language: English

 

Download :  

 

Abstract    


In this paper we focus our study on weakly, strongly and uniformly convergence of operators in probabilistic Hilbert space (PH- space) and the relations between these convergence of operators. Also, we introduce the definition of operator in (PH- space).

 

Keywordcompact operator, PH- space, weakly convergence, strongly, convergence, bounded operator.

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved
3:45